# SDR 9614639917

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED SHORTED WIRE AT ROW 10, OPERATIONAL CHECK NORMAL.
